PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1994 | 109 | 1 | 23-39
Tytuł artykułu

Pointwise multipliers for reverse Holder spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We classify weights which map reverse Hölder weight spaces to other reverse Hölder weight spaces under pointwise multiplication. We also give some fairly general examples of weights satisfying weak reverse Hölder conditions.
Czasopismo
Rocznik
Tom
109
Numer
1
Strony
23-39
Opis fizyczny
Daty
wydano
1994
otrzymano
1992-10-23
poprawiono
1992-11-20
Twórcy
  • Department of Mathematics, St. Patrick's College Maynooth, Co. Kildare, Ireland
Bibliografia
  • [B-I] B. Bojarski and T. Iwaniec, Analytical foundations of the theory of quasiconformal mappings in $ℝ^n$, Ann. Acad. Sci. Fenn. Ser. A I Math. 8 (1984), 257-324.
  • [C-F] R. Coifman and C. Fefferman, Weighted norm inequalities for maximal functions and singular integrals, Studia Math. 51 (1974), 241-250.
  • [G-R] J. García-Cuerva and J. Rubio de Francia, Weighted Norm Inequalities and Related Topics, North-Holland Math. Stud. 116, North-Holland, Amsterdam, 1985.
  • [G] F. Gehring, The $L^p$ integrability of the partial derivatives of a quasiconformal mapping, Acta Math. 130 (1973), 265-277.
  • [I-N] T. Iwaniec and C. Nolder, Hardy-Littlewood inequality for quasiregular mappings in certain domains in ℝ, Ann. Acad. Sci. Fenn. Ser. A I Math. 10 (1985), 267-282.
  • [J-N] R. Johnson and C. Neugebauer, Homeomorphisms preserving $A_p$, Rev. Mat. Iberoamericana 3 (1987), 249-273.
  • [Mo] J. Moser, On Harnack's theorem for elliptic differential equations, Comm. Pure Appl. Math. 14 (1961), 577-591.
  • [Mu] B. Muckenhoupt, Weighted norm inequalities for the Hardy maximal function, Trans. Amer. Math. Soc. 165 (1972), 207-226.
  • [Sa] E. Sawyer, Norm inequalities relating singular integrals and the maximal function, Studia Math. 75 (1983), 253-263.
  • [Sta] S. Staples, Maximal functions, $A_∞$-measures, and quasiconformal maps, Proc. Amer. Math. Soc. 113 (1991), 689-700.
  • [Ste] E. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton University Press, 1970.
  • [Str] E. Stredulinsky, Weighted Inequalities and Degenerate Elliptic Partial Differential Equations, Springer, 1984.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv109i1p23bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.